# SDR DALA2023050103382

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,902 hours, 28,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 EMERGENCY EXIT SIGN FELL OFF DURING FLIGHT. CORRECTIVE ACTION: RESECURED EMER EXIT SIGN AS REQUIRED REF B757 AMM 33-50. CHECKS GOOD. (2742119)
